# SDR AWXA200501370

- Difficulty date: October 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON CHORD LOCATED AT BS 328, WL 208 AND FROM BL 27R TO BL 56R.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1A1 FIG 101.  REMOVED DAMAGED SECTION OF CHORD IAW BOEING 737-300 SRM 53-10-51 REPAIR 5, FIG 201.  FABRICATED CHORD IAW AMERICA WEST AIRLINES ENGINEERING REQUEST NR 03-5310-05295-ES2.  INSTALLED FABRICATED REPAIR PARTS AT BS 328, WL 208 AND FROM BL 27R TO BL 56R IAW BOEING 737-300 SRM 53-10-51 REPAIR 5 FIG 201 AND AWA ER NR 03-5310-05295-ES2.
